# SDR 9JLA201403077901

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Lear 45LEAR
- Aircraft serial: 45251
- Aircraft time: 3,058 hours, 2,282 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Box
- Part number: 6627401000003
- Part serial: E0546
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING APPROACH TO LANDING THAT PRIMARY PITCH TRIM FAILED & THE CREW WAS REQUIRED TO SWITCH TO SECONDARY TRIM.  TROUBLESHOOTING FOUND THE HORIZONTAL STABILIZER TRIM CONTROL BOX DEFECTIVE.  THE UNIT WAS REPLACED WITH A REPAIRED UNIT.  FUNCTIONAL CHECKS WERE SATISFACTORY.
